# SDR AALA20110822TUL03

- Difficulty date: August 18, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 32,332 hours, 13,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT LEFT AFT DOOR EXIT FAILED.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT LEFT AFT DOOR EXIT.  OPS CHECK NORMAL.
